skin discoloration with azt question?
Dec 3, 2003
How common is this side effect and is it noticable on caucasians?
Response from Dr. Young
I can't quote a number but hyperpigmentation due to AZT (ZDV) is pretty rare- less than 5% would be my guess, and as you suggest, is probably less common (or perhaps less noticable) in Caucasians. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Shingles?
- Risks Of Contracting HIV From Blowjob From A Prostitute
- Bloody Urine After Licking Vagina Worried I Have HIV
- Burning Penis After Sex With Stripper Condom Broke Worried I Have HIV
- Itchy Vagina After Anal Fingering Sign Of HIV AIDS
- Purple Spots After Fingering Stripper Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.